# SDR AALA20160419004

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 70,019 hours, 8,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT L1 CLOSET CORNER IS DAMAGED.  R & R LENS IAW AMM 33-51-05.  SYS CHECKED NORMAL.  CORRECT TIMES & CYCLES.
